Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A gloss on a theorem of Furstenberg


Author: Lester E. Dubins
Journal: Proc. Amer. Math. Soc. 89 (1983), 421-422
MSC: Primary 11B25; Secondary 11N25, 28D99, 60G99
DOI: https://doi.org/10.1090/S0002-9939-1983-0715857-4
MathSciNet review: 715857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain refinements are offered for Furstenberg's ergodic-theoretic version of Szemeredi's theorem.


References [Enhancements On Off] (What's this?)

  • [1977] Harry Furstenberg, Ergodic behavior of diagonal measures and a theorem of Szemeredi on arithmetic progressions, J. Analyse Math. 36, 204-256. MR 0498471 (58:16583)
  • [1975] E. Szemeredi, On sets of integers containing no $ k$ elements in arithmetic progression, Acta Arith. 27, 199-245. MR 0369312 (51:5547)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B25, 11N25, 28D99, 60G99

Retrieve articles in all journals with MSC: 11B25, 11N25, 28D99, 60G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715857-4
Keywords: Ergodic, probability
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society